Hi folks, I'm new here & newly diagnosed (adult onset).
Has anyone here had severe emotional side effects after taking their preventer inhaler?
I was using the Turbo Inhaler for two weeks - it really affected my mood almost straight away. After about a week it started to affect me more severely - I experienced (real) rage, hightened moods, anger, & my thoughts & perceptions were clouded etc. I was on two puffs twice per day. I came off that as I was getting worse, & took a week off completely, & I went back to my normal self - so it must have been that that caused it!
I'm now on the brown inhaler, one puff twice per day, have been on it for a week. I must say it is making me feel a bit down but so far it's not as bad as the other sort (maybe because my dose has been lowered too).
My Asthma Nurse said that all treatments are steroid based but I've also read that there are non-steroid options on this website?! Wondering if this is an NHS cost issue?!
Can anyone recommend any more natural treatment options?
Thanks everyone xoxox